MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was informed about an incident that occurred on the luminos drf max system.During a patient examination the foot board detached from the patient table when the system was tilted about halfway from 0 to 90 degrees.As a result, the patient slid down the table, landing on her feet.The patient stated that she was not injured.
 
Additional Manufacturer Narrative
The concerned footboard was inspected by an in-house engineer.No broken parts or pieces were found.The footboard was tested with approximate 260 lbs.Weight with no issues.However, the system had been already put back together when the in-house engineer got in the exam room to inspect.Therefore, the cause for the foot board falling off is currently unclear.The patient weight was within the load limit.Prior to the incident the patient had been standing on the foot board without any problems.The issue had occurred after the table was tilted to 0 degrees and then back again to 90 degrees.It was communicated that this was the only occurrence of the foot board fallen off this system.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Additional Manufacturer Narrative
The reported issue was investigated in detail.The investigation of the provided information and pictures did not indicate any visible defect at the table or the footrest (foot support 230 kg, material number 08893385).Only normal tear and wear could be determined.A wear-related enlargement of the detent on the tabletop only increases the play of the footrest when it is engaged.However, this has no impact on the safety mechanism of the footrest attachment.According to the information received by the service technician no defects could be found when checking and attaching the complained footrest at the customer system.The footrest could be attached properly and safely without any problems.Therefore, the affected footrest was sent back for further investigations.The footrest could be attached properly and safely at a test tabletop.The safety mechanism of the footrest was also fully functional.All markers for indicating a correct attachment (red and green) were available and visible during use.No defects or malfunctions could be identified.Based on the available information and the investigation results the detachment of the footrest could only be caused by improper use or incorrect installation by user.If the footrest is not properly secured, it may come loose, causing the footrest to fall off when the system is tilted, or the patient is changed.The correct attachment and use of the footrest is described in the user manual (xpd1-325.620.01.01.02 chapter 8 on page 28/29 - footrest).The footrest shall always be checked before each use to ensure that it is properly secured.To further improve the understanding on how to securely attach the footrest the description in the operator manual will be updated for future versions.The planned release is end of 2022.Internal id# (b)(4).

Brand Name
LUMINOS DRF MAX
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1 or
rittigfeld 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15111994
Report Number3004977335-2022-37036
Device Sequence Number5213253
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public04056869009155
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight149 KG